The consistency strength of successive cardinals with the tree property

Journal of Symbolic Logic 66 (4):1837-1847 (2001)
If ω n has the tree property for all $2 \leq n and $2^{ , then for all X ∈ H ℵ ω and $n exists
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2694979
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 24,433
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
J. R. Steel (1995). Projectively Well-Ordered Inner Models. Annals of Pure and Applied Logic 74 (1):77-104.
Itay Neeman (1995). Optimal Proofs of Determinacy. Bulletin of Symbolic Logic 1 (3):327-339.
Uri Abraham (1983). Aronszajn Trees on ℵ2 and ℵ3. Annals of Pure and Applied Logic 24 (3):213-230.

View all 6 references / Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

7 ( #500,080 of 1,925,039 )

Recent downloads (6 months)

1 ( #417,998 of 1,925,039 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.